MathSciNet Relay Station
MathSciNet bibliographic data
MR2538592 (2010i:53061) 53C21 (26D10 26D15)
Kombe, Ismail; Özaydin, Murad Improved Hardy and Rellich inequalities on Riemannian manifolds. Trans. Amer. Math. Soc. 361 (2009), no. 12, 6191–6203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement